🌱 KidneyEnergy.com

← brief for 2026-10-21 · Slowing decline

A Small Dose With Large Movements: Suspected Gabapentin-Associated Mixed Hyperkinetic Movement Disorder in End-Stage Renal Disease: A Case Report

Article No results yet Peer reviewed

Key takeaways

This report describes one person with kidney failure who had unusual body movements. The doctors suspect a common pain medicine called gabapentin caused the issue. There are no results from a larger study yet.

Who did this work

Memari K (Family Medicine Residency, Palmetto General Hospital, Hialeah, USA) · Prado Escobar D (Medicine, Nova Southeastern University Dr. Kiran C. Patel College of Osteopathic Medicine, Clearwater, USA) · Rodriguez S (Family Medicine Residency, Palmetto General Hospital, Hialeah, USA) · Gallo E (Family Medicine Residency, Palmetto General Hospital, Hialeah, USA) · Manuel J (Family Medicine, Nova Southeastern University Dr. Kiran C. Patel College of Osteopathic Medicine, Fort Lauderdale, USA) · Cohen P (Family Medicine, Nova Southeastern University Dr. Kiran C. Patel College of Osteopathic Medicine, Fort Lauderdale, USA) · Williams S (Family Medicine, Nova Southeastern University Dr. Kiran C. Patel College of Osteopathic Medicine, Fort Lauderdale, USA) · Lazo L (Family Medicine, Nova Southeastern University Dr. Kiran C. Patel College of Osteopathic Medicine, Fort Lauderdale, USA)

Source

Article · Europe PMC, CKD · 2026-10-21
https://europepmc.org/article/PMC/PMC13682642